Oklahoma, 2025

Tornadoes and Hail in Oklahoma, June 17, 2025

June 17, 2025 · NWS OUN · 44 events in 14 counties and zones

In addition to a morning complex of severe thunderstorms, a multi-modal severe weather outbreak impacted portions of northern and central Oklahoma during the evening of the 17th. Initial thunderstorm coverage during the morning across northern Oklahoma featured a few reports of thunderstorm wind damage/gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$232,000
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

In addition to a morning complex of severe thunderstorms, a multi-modal severe weather outbreak impacted portions of northern and central Oklahoma during the evening of the 17th. Initial thunderstorm coverage during the morning across northern Oklahoma featured a few reports of thunderstorm wind damage/gusts. After quickly moving eastward, allowing for substantial airmass recovery across the area, additional severe thunderstorms developed ahead of an approaching synoptic wave by the early evening. Initial thunderstorms impacted the Oklahoma/Kansas border areas of Kay County, producing a few reports of large hail. All the while, an intense supercell thunderstorm was drifting from the northeastern Texas Panhandle into portions of western Oklahoma. This storm became tornadic as it crossed into Ellis and Roger Mills County, producing a significant (EF-2) tornado here. As this thunderstorm grew upscale, along with additional development to its north, an organized mesoscale convective system (MCS) took shape. Numerous reports of wind damage and three brief tornadoes occurred as this system swept eastward across the northern one-half of the forecast area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 16, 11:44 PM CST, 5 hours 1 minute earlier. Its key messages:

  • Updated at 1230 AM CDT Tue Jun 17 2025
  • Severe thunderstorm chances early Tuesday morning through Wednesday.
  • Above-average temperatures are expected much of this week and into next weekend.
Area forecast discussion, Jun 16, 11:44 PM CST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
1244 AM CDT Tue Jun 17 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1230 AM CDT Tue Jun 17 2025

- Severe thunderstorm chances early Tuesday morning through
  Wednesday.

- Above-average temperatures are expected much of this week and
  into next weekend.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1243 AM CDT Tue Jun 17 2025

Storms developing in western Nebraska are expected to dive south
through Kansas and make a run at northern Oklahoma. By the time
they reach OK / KS border this morning, storms will likely be
trending weaker though there could be a lingering low risk for
strong to marginally severe storms (aided by the low level jet in
northwest Oklahoma).

As the next wave approaches, we could see a few attempts at storms
late this afternoon, mainly in western Oklahoma. Chances are low,
but if storms do develop, large hail and damaging winds will be
possible. Higher chances will be late Tuesday night as another MCS
is forecast to come south out of Kansas--again, bringing a risk of
large hail and damaging winds. With a frontal boundary moving
through, we will also have a low risk for tornadoes along that
boundary.

Temperatures will peak today with highs in the 90s to near 100
degrees. Heat indices will rise into the triple digits.

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 1243 AM CDT Tue Jun 17 2025

Chances for scattered showers and storms continue into Wednesday
morning, mainly along and near the frontal boundary (aided by
isentropic lift) which is expected to be draped across western
north Texas up through northeast Oklahoma. Afternoon chances along
and near this front will be aided by daytime heating. Both rounds
have potential for strong to severe hazards.

By Thursday, the ridge starts to build back in, reducing our rain
chances.

Temperatures begin to cool in northern Oklahoma on Wednesday to the
upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the 90s.

&&

.LONG TERM...
(Friday through Monday)
Issued at 1243 AM CDT Tue Jun 17 2025

Upper level ridging will keep our area mostly dry and warm late week
through the weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1034 PM CDT Mon Jun 16 2025

VFR conditions are expected for a majority of the TAF period.
Thunderstorms across northwestern Kansas, are still expected to
build south and east during the overnight hours. By 12-15Z, some
of these storms may impact mainly north central Oklahoma
(PNC/SWO). Strong gusty winds and reduced visibility with rain
will be the main impacts. MVFR conditions are possible. Light fog
is also being reported in far southeast Oklahoma which may impact
the DUA terminal. Will add a mention of fog, perhaps as low as 1SM
between 9-12Z Tuesday. Another round of thunderstorms may impact
WWR/PNC near the end of the TAF period. At this time will only
mention a chance at WWR between 3-6Z Wednesday. A rather gusty
southerly wind will develop at most TAF sites Tuesday morning and
will last well into Tuesday evening. Low-level wind shear is
possible Tuesday evening across central and southern Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  91  72  88  70 /   0  30  20  10
Hobart OK         98  69  92  68 /   0  20   0   0
Wichita Falls TX  97  76  94  73 /   0  10  20  20
Gage OK           97  64  87  63 /  10  40   0   0
Ponca City OK     91  68  86  66 /  50  60  10   0
Durant OK         93  76  91  73 /   0  10  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...01
SHORT TERM...01
LONG TERM....01
AVIATION...06

In the hours before

Special weather statement, Jun 17, 3:33 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
433 AM CDT Tue Jun 17 2025

OKZ005>007-171000-
Alfalfa OK-Woods OK-Grant OK-
433 AM CDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of northeastern Woods,
Alfalfa and northwestern Grant Counties through 500 AM CDT...

At 433 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from 4 miles east of
Hardtner to 4 miles east of Hazelton to 4 miles south of Harper.
Movement was south at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cherokee, Carmen, Wakita, Jet, Burlington, Dacoma, Manchester,
Amorita, Byron, Lambert, Ingersoll, Great Salt Plains Lake,
Driftwood, Capron, and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3687 9771 3663 9813 3655 9856 3700 9866
      3700 9779
TIME...MOT...LOC 0933Z 341DEG 35KT 3702 9858 3707 9832 3723 9805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JT

The radar

The Vance AFB radar (KVNX), 51 km away, was scanning. The volume nearest the first event began at 10:42 UTC.

Open the radar archive at this moment

Event by event

30 thunderstorm wind, 7 hail, 7 tornado. Local standard time, as filed.

Thunderstorm Wind, Grant

When
June 17, 4:45 AM CST
Where
Grant County, Lamont
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
36.690, -97.560

A utility pole and tree limbs were blown down in the community of Lamont. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Grant

When
June 17, 4:52 AM CST
Where
Grant County, 6.08 mi ESE of Salt Fork
Measured
58 kt (67 mph) measured gust
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
36.608, -97.488

An observation from platforms at the Atmospheric Radiation Measurement (ARM) Southern Great Plains Facility. A relayed image also shows a large metal awning collapsed. The event time is estimated from radar observations.

Thunderstorm Wind, Kay

When
June 17, 5:05 AM CST
Where
Kay County, 7.86 mi SW of Hardy
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
36.898, -96.910

Newkirk (NEWK) Mesonet observation.

Thunderstorm Wind, Payne

When
June 17, 5:59 AM CST
Where
Payne County, 0.16 mi NNE of (Swo)stillwater Airport
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
36.162, -97.089

Stillwater Regional Airport (KSWO) observation.

Hail, Kay

When
June 17, 6:47 PM CST
Where
Kay County, 4.47 mi NNW of Braman
Measured
1.5 in hail
Reported by
Department of Highways
Coordinates
36.983, -97.347

Quarter-size to ping pong ball-size hail was observed on an Oklahoma Department of Transportation live camera.

Tornado, Ellis

When
June 17, 7:06 PM CST to 7:14 PM CST
Where
Ellis County, 15.83 mi SW of Arnett to 15.22 mi SSW of Arnett
Rating
EF2
Path length
6.1 mi
Path width
1,200 yd
Continued into
Roger Mills, Ok (OUN)
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
36.005, -99.999

This large tornado started near the Texas state line and moved southeast through southwestern Ellis County. It was rain-wrapped much of the time, although research radars and the damage survey confirmed it's existence.

The tornado moved southeast causing extensive roof damage to a home and a barn as well as causing significant damage in groves of trees near Little Robe Creek, including snapping and debarking the trees. The tornado continued southeast and caused more extensive tree damage along County Roads D1695 and E0720. One home that had been burned in the Smokehouse Creek wildfire (February 2024) was further damaged with the tornado scattering the remnants of the house.

The tornado severely damaged more trees and downed power line along County Roads N1730 and E0730 and along the Canadian River before crossing into Roger Mills County.

Tornado, Ellis

When
June 17, 7:07 PM CST to 7:10 PM CST
Where
Ellis County, 13.29 mi SW of Arnett to 12.16 mi SW of Arnett
Rating
EF1
Path length
1.8 mi
Path width
50 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
36.018, -99.954

While the large rain-wrapped tornado was moving through southwest Ellis County, storm chasers observed a parallel tornado. Information from emergency management and an NWS storm survey indicated this tornado produced tree damage along County Road N1710, then damaged two barns along County Road E0690 as the tornado moved east-southeast.

Hail, Kay

When
June 17, 7:10 PM CST
Where
Kay County, Newkirk
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.880, -97.060

The location is approximate.

Thunderstorm Wind, Ellis

When
June 17, 7:10 PM CST
Where
Ellis County, 8.79 mi WSW of Arnett
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
36.072, -99.903

Arnett (ARNE) Mesonet observation.

Hail, Kay

When
June 17, 7:14 PM CST
Where
Kay County, 2.8 mi WSW of Kildare
Measured
0.75 in hail
Reported by
Public
Coordinates
36.797, -97.098

The report was relayed through mPING.

Tornado, Roger Mills

When
June 17, 7:14 PM CST to 7:27 PM CST
Where
Roger Mills County, 7.75 mi N of Durham to 3.47 mi N of Crawford
Rating
EF2
Path length
8.2 mi
Path width
1,200 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
35.952, -99.912

This tornado moved into northwestern Roger Mills County from Ellis County and into the Antelope Hills region. As the tornado crossed County Roads N1760 and N1757, the tornado snapped many trees and partially debarked some. Two oil field outbuildings were also damaged in this area. Many trees were also snapped and uprooted nnear County Road N1780 and a few power poles were snapped. The tornado then turned south-southeast and damaged more trees and a barn after crossing County Road E0785. The tornado dissipated soon after this.

Tornado, Roger Mills

When
June 17, 7:16 PM CST to 7:17 PM CST
Where
Roger Mills County, 11.28 mi NNW of Crawford
Rating
EFU
Path length
0.1 mi
Path width
30 yd
Reported by
Broadcast Media
Coordinates
35.990, -99.840

A television storm chaser observed a tornado looking west-northwest from the intersection of US-283 and E0720 Road. This tornado was north of the large rain-wrapped tornado moving through northwestern Roger Mills County. No damage was reported and the specific location of this tornado is estimated.

Hail, Ellis

When
June 17, 7:30 PM CST
Where
Ellis County, 10.81 mi S of Arnett
Measured
1 in hail
Reported by
Public
Coordinates
35.984, -99.756

The report was relayed through mPING. The event time is adjusted based on radar observations.

Thunderstorm Wind, Dewey

When
June 17, 7:55 PM CST
Where
Dewey County, 3.21 mi W of Camargo
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
36.029, -99.347

Camargo (CAMA) Mesonet observation.

Thunderstorm Wind, Dewey

When
June 17, 8:05 PM CST
Where
Dewey County, Leedey
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
35.870, -99.350

Relayed images courtesy of the Oklahoma Department of Emergency Management show widespread thunderstorm wind damage in the community of Leedey. This included numerous large trees snapped or uprooted along with roof damage to at least one building. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Dewey

When
June 17, 8:20 PM CST
Where
Dewey County, 2.75 mi NNE of Putnam
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
35.899, -98.960

Putnam (PUTN) Mesonet observation.

Thunderstorm Wind, Dewey

When
June 17, 8:25 PM CST
Where
Dewey County, 2.75 mi NNE of Putnam
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
35.899, -98.960

Putnam (PUTN) Mesonet observation.

Thunderstorm Wind, Dewey

When
June 17, 8:30 PM CST
Where
Dewey County, 2.75 mi NNE of Putnam
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
35.899, -98.960

Putnam (PUTN) Mesonet observation.

Tornado, Alfalfa

When
June 17, 8:39 PM CST to 8:42 PM CST
Where
Alfalfa County, 2.41 mi ENE of Jet to 2.73 mi SSE of Great Salt Plains Lake Dam
Rating
EF0
Path length
2.2 mi
Path width
40 yd
Property damage
$10,000
Reported by
Public
Coordinates
36.679, -98.138

A tornado damaged a barn in southeastern Alfalfa County along County Road E0230 to the west of County Road N2740. The tornado moved northeast for about 2 miles.

Thunderstorm Wind, Alfalfa

When
June 17, 8:40 PM CST
Where
Alfalfa County, 1.52 mi S of Jet
Measured
62 kt (71 mph) measured gust
Reported by
Public
Coordinates
36.648, -98.181

A personal weather station observation.

Thunderstorm Wind, Blaine

When
June 17, 8:45 PM CST
Where
Blaine County, 6.53 mi W of Watonga
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
35.842, -98.526

Watonga (WATO) Mesonet observation.

Thunderstorm Wind, Blaine

When
June 17, 8:50 PM CST
Where
Blaine County, 6.53 mi W of Watonga
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
35.842, -98.526

Watonga (WATO) Mesonet observation.

Tornado, Major

When
June 17, 8:52 PM CST to 8:55 PM CST
Where
Major County, 3.04 mi WNW of Isabella to 2 mi NNW of Isabella
Rating
EFU
Path length
2 mi
Path width
30 yd
Reported by
Broadcast Media
Coordinates
36.264, -98.386

Television storm chasers observed a small tornado northwest of Isabella. No damage was reported and the location is estimated.

Tornado, Grant

When
June 17, 8:53 PM CST to 8:55 PM CST
Where
Grant County, 7 mi SW of Pond Creek to 6 mi SW of Pond Creek
Rating
EFU
Path length
1 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
36.598, -97.889

Storm spotters reported a tornado near or west of US-81 near the Garfield-Grant County line. No damage was reported and the location is estimated.

Thunderstorm Wind, Blaine

When
June 17, 8:55 PM CST
Where
Blaine County, 1.13 mi NW of Watonga
Measured
62 kt (71 mph) measured gust
Reported by
AWOS
Coordinates
35.863, -98.422

Watonga Regional Airport (KJWG) observation.

Thunderstorm Wind, Major

When
June 17, 8:55 PM CST
Where
Major County, 3.58 mi S of Isabella
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
36.188, -98.335

A large tree limb was blown down, blocking the roadway, near the intersection of EW57 Road and 2620 Road. The event time is estimated from radar observations.

Thunderstorm Wind, Blaine

When
June 17, 8:57 PM CST
Where
Blaine County, Okeene
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
36.120, -98.320

Multiple large tree limbs were blown down and large steel dumpsters were flipped over in the community of Okeene. The location is approximate, and the event time is estimated from radar observations.

Hail, Blaine

When
June 17, 8:58 PM CST
Where
Blaine County, Okeene
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
36.120, -98.320

The location is approximate.

Thunderstorm Wind, Garfield

When
June 17, 9:00 PM CST
Where
Garfield County, 0.44 mi S of Kremlin
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
36.544, -97.830

Several trees were blown down, including one that landed on the roof of Kremlin-Hillsdale High School, in the community of Kremlin. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Garfield

When
June 17, 9:04 PM CST
Where
Garfield County, 2.38 mi W of Kremlin
Measured
70 kt (81 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.550, -97.873

An estimated wind gust near the intersection of U.S. Highway 81 and Keowee Road. Power poles were also blown down at this location.

Thunderstorm Wind, Canadian

When
June 17, 9:21 PM CST
Where
Canadian County, 9.03 mi W of Calumet
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
35.624, -98.278

Strong winds caused damage to a power pole and small outbuildings near US-270 and Chisholm Road. The time is estimated.

Thunderstorm Wind, Garfield

When
June 17, 9:30 PM CST
Where
Garfield County, 0.49 mi NNE of (Wdg) Woodring Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
36.386, -97.787

A social media image shows a tree snapped in half. The event time is estimated from radar observations.

Thunderstorm Wind, Logan

When
June 17, 9:35 PM CST
Where
Logan County, 3.07 mi SSE of Marshall
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
36.117, -97.607

Marshall (MRSH) Mesonet observation.

Hail, Canadian

When
June 17, 9:38 PM CST
Where
Canadian County, 2.33 mi ENE of Yukon
Measured
0.75 in hail
Reported by
Public
Coordinates
35.517, -97.704

The report was relayed through mPING.

Thunderstorm Wind, Kingfisher

When
June 17, 9:40 PM CST
Where
Kingfisher County, Cashion
Measured
65 kt (75 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.800, -97.680

Multiple confirmations of tree damage in and around the community of Cashion. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Logan

When
June 17, 9:42 PM CST
Where
Logan County, 1.84 mi SW of Cimarron City
Measured
63 kt (72 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.870, -97.621

Thunderstorm Wind, Logan

When
June 17, 9:48 PM CST
Where
Logan County, 1.39 mi W of Navina
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.798, -97.585

An observation near the intersection of Oklahoma State Highway 74 and Seward Road.

Hail, Payne

When
June 17, 9:51 PM CST
Where
Payne County, 8.33 mi WSW of Lake Carl Blackwell Dam
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.116, -97.336

Hailfall just east of the Interstate 35 and Oklahoma Highway 51 intersection. The location is approximate.

Thunderstorm Wind, Noble

When
June 17, 9:53 PM CST
Where
Noble County, Perry
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.290, -97.290

Trees and power lines were blown down in the community of Perry. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Payne

When
June 17, 10:00 PM CST
Where
Payne County, 5.38 mi SSW of Lake Carl Blackwell Dam
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
36.064, -97.213

Marena (MARE) Mesonet observation.

Thunderstorm Wind, Logan

When
June 17, 10:00 PM CST
Where
Logan County, 1.49 mi W of Guthrie
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.880, -97.447

Trees were blown down and partially blocked the roadway near the intersection of Noble Avenue and 17th Street. The event time is estimated from radar observations.

Thunderstorm Wind, Logan

When
June 17, 10:05 PM CST
Where
Logan County, Coyle
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.950, -97.240

An estimated wind gust, along with reports of tree damage, in the community of Coyle. The event time is estimated from radar observations.

Thunderstorm Wind, Payne

When
June 17, 10:07 PM CST
Where
Payne County, Perkins
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.980, -97.030

An estimated wind gust, along with reports of tree limbs blown down, in the community of Perkins. The location is approximate.

Thunderstorm Wind, Payne

When
June 17, 10:22 PM CST
Where
Payne County, 0.88 mi WNW of Cushing
Measured
66 kt (76 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.985, -96.775

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270849, 1270850, 1270847, 1270848, 1270857, 1276093, 1276083, 1270858, 1270865, 1270859, 1276094, 1278455, 1270860, 1270872, 1270878, 1270892, 1270895, 1270897, 1276086, 1270912, 1270902, 1270904, 1276084, 1276088, 1270922, 1271327, 1271324, 1270926, 1271331, 1270932, 1278454, 1276097, 1270947, 1270970, 1271259, 1270972, 1270975, 1271256, 1271321, 1271258, and more.